MAUDE Adverse Event Report: SYNTHES GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH WIRE GUIDE / MULTIHOLE / LG NL 8-11; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.043.005
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the wire sleeve was damaged as it was a very tight joint to try and get the protective sleeve through.The surgeon used light mallot taps to try and advance the wire sleeve down to the bone.The 3.2 wire no longer passes through the holes in the sleeve.The protection sleeve was discarded and wire sleeve damaged.Procedure was completed successfully using a 2nd set for a new wire sleeve.No fragments generated.This report is for one (1) wire guide / multihole / long for nails ø 8-11mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
WIRE GUIDE / MULTIHOLE / LG NL 8-11
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key17080669
Report Number8030965-2023-07216
Device Sequence Number11306044
Product Code FZX
UDI-Device Identifier10886982297150
UDI-Public(01)10886982297150
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.043.005
Device Catalogue Number03.043.005
Device Lot Number79P0591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROTEC SLV/ FLEX/ LG FOR NL 8-11 / -S.
Patient SexUnknown